Maxigesic Paracetamol & Ibuprofen 12 Tablets

BrandsMaxigesic
Cincotta Product ID126961
Availability:In Stock
  • Was $6.59
    $4.99

    Save $1.60
Paracetamol 500mg and Ibuprofen 150mg, double action relief from pain and fever. Film coated tablets.
Delivery
Tablet
Directions
Ingredients Paracetamol 500mg and Ibuprofen 150mg.

Write a review

Please login or register to review